RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 6(354), Pages 159–160 (Mi umn686)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The three arcsine laws

A. S. Mishchenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm686

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:6, 1208–1209

Bibliographic databases:

MSC: Primary 60E05; Secondary 60F17, 60J65
Accepted: 23.09.2003

Citation: A. S. Mishchenko, “The three arcsine laws”, Uspekhi Mat. Nauk, 58:6(354) (2003), 159–160; Russian Math. Surveys, 58:6 (2003), 1208–1209

Citation in format AMSBIB
\Bibitem{Mis03}
\by A.~S.~Mishchenko
\paper The three arcsine laws
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 6(354)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn686}
\crossref{https://doi.org/10.4213/rm686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054101}
\zmath{https://zbmath.org/?q=an:1073.60079}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58.1208M}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 6
\pages 1208--1209
\crossref{https://doi.org/10.1070/RM2003v058n06ABEH000686}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221152300013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-2442520393}


Linking options:
  • http://mi.mathnet.ru/eng/umn686
  • https://doi.org/10.4213/rm686
  • http://mi.mathnet.ru/eng/umn/v58/i6/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Mishchenko, “On a probability distribution of some random walk functionals”, Theory Probab. Appl., 50:4 (2006), 710–717  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:440
    Full text:252
    References:58
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021